# SDR ASOA2019022263016

- Difficulty date: February 16, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 145638
- Aircraft time: 39,227 hours, 30,716 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9905244
- Condition: Smoke
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED SMOKE/ODOR FROM #2 PACK. MAINTENANCE REPLACED THE #2 AIR CYCYLE MACHINE. OPERATIONAL CHECKS WERE GOOD.
